# SDR ASOA200900563

- Difficulty date: May 16, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 10,869 hours, 7,359 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT BLEED DUCT WARNING AFTER 75 SECONDS RECEIVED LT BLEED DUCT CAUTION MSG. FOLLOWED QRH FOR BOTH MSGS.
